... and have some hives. Thats all thats happening though, have no other side effects, just the itching, its on my arms/shoulders , back, back of thighs. The pharmacists said to try benadryl and to watch in case anything else happens, but so far nothing else, just the itching and red skin. I have taken this before with no issues, so not sure what is happening. I am going to call the doc in the morning but am I going to be ok or should I head/run to an ER? Im a bit nervous here
That's not side effects. You're having an allergic reaction. Call 911 They can go downhill fast.
That is definitely an allergic reaction. Trust me I have had way too many allergic reactions to meds.
It may only be red, itching and hives now but if you take any more of the med each time it will get a little worse and when your throat starts to swell up or you are having difficulties breathing you don't have long to get to a hospital.
Azithromycin is no longer safe for you to take. Don't take any more now and never take it again.
Make sure you tell your doctor so that he/she can mark it in your file.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2011 • 1 answer
Updated 22 Nov 2011 • 1 answer
Updated 1 Oct 2012 • 1 answer
Updated 22 Jun 2015 • 1 answer
Updated 28 Mar 2016 • 3 answers